MathSciNet Relay Station
MathSciNet bibliographic data
MR664040 60B12 (60F17)
Morrow, Gregory; Philipp, Walter An almost sure invariance principle for Hilbert space valued martingales. Trans. Amer. Math. Soc. 273 (1982), no. 1, 231–251.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement